# SDR REXA2013061701016

- Difficulty date: June 17, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN CHAFED BELOW LAV SERVICE HANDLE.  REPAIRED CHAFE TO SKIN BELOW LAV SERVICE HANDLE IAW REO 690-53-51-077 AND EO R53396.
